Posted by: Natalie | 2009-01-15

cymbalta 30mg

Taking 30mg per day of Cymbalta for depression/anxiety, my doc says that is rubbish that anti-depressants make you fat? he says its what we eat while we are on the tablets and then we tend to blame the tabs! do you agree with his theory?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

No. Yes, of course, your diet ( and exercise ) will affect your weight, whatever drugs you are taking, but most antidepressants do have an additional effect of encouraging weight gain. It affects some of us more than others, and you may have less of this effect on other antidepresants ( Cymbalta not being uniquely marvellous compared with alternatives, though some docs seem hooked on prescribing it ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Emma | 2009-01-15

Natalie, interestingly my Shrink said much the same. He said I should stay away from carbs and sugar. So now I have cut down on both of these (not totally without) and lost 1kg. while still on Ads. Good luck.

Reply to Emma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.